# SDR QXEA200701759

- Difficulty date: November 24, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 15,624 hours, 11,304 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - RECEIVED A PITCH FEEL CAUTION AND A SSCU 1 FAULT STATUS MESSAGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE COMPLIED WITH FIM TASK 27-31-00-810-804-A01 AND 27-61-05-810-825-A01.  FAULT DID NOT COME BACK.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
